# SDR FDEA2020082181825

- Difficulty date: August 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FIXED LEADING EDGE CAVITY AT STATION XOS = 630 BEADED DOUBLER   FOUND CRACK .  LT WING - FIXED LEADING EDGE CAVITY AT STATION XOS = 630 DOUBLER REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
